Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Been depressed and anxious. On Dian, lexapro, lyrica. Suggest?

I have been on Dian 35 on and off for about 15 years. I have has two bouts of major depression and I am on lyrica and lexapro for the past five years. I am 45 years old. I am now experiencing Utis. Could they be caused by dian 35 and could my anxiety and depression caused it too? Would you recommend that I come off Dian 35?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

Diane 35 is a contraceptive medication and will not cause UTIs. Anxiety and Depression are treated with Lexapro and Lyrica, however you need to understand that you should also consider if you are experiencing any changes in your symptoms of anxiety and depression that is making your lifestyle worse i.e. you are not drinking enough water, eating during meal times, etc. If that is the case then you might have had UTIs indirectly due to that reason. However, not good sexual or genital hygiene and dehydration is also a cause of UTIs. Please consult a doctor for any reason.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 14 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor